Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Bloated stomach, constipation, flatulence. Growling stomach after taking peppermint tablets. Suggestions?

Hi i have had a bloated stomach which is ok now i went to see my doctor who said i may be constipated i also have had flactulence which is embarassing she said to take peppermint tablets i have been taking these for a week or more and i still have a grumbling noise in my stomach like i am hungry it is getting me down a bit because i like to be in control i have a good diet fruit for breakfast sandwhich or wrap for lunch i spoke to someone and they said it takes time for the tablets to get into the system i am a little worried especially when i am in bed and pass wind help !! i just want adivse what this could be ? my stomach does get a little bloated at time but cut back on bread i dont want to keep buying over the counter tablets if they are not working i am not in pain have been
Asked On : Sun, 3 Mar 2013
Answers:  1 Views:  115
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Pediatrician 's  Response
Hi Dear;
Welcome to the board of Health care magic
Dear friend
I would like to advice you to get your stool routine examination and culture.
You may be suffering with some infection of stomach. which has to be treated accordingly.
And it is also advisable to take some probiotics for about a month or so.
Avoid the eatables which are not freshly cooked.
Avoid chutney, sauces and salads etc
Hope your query is answered.
Answered: Wed, 26 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor